MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SPINE CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SPINE CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734715
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Report source foreign country: (b)(6).No parts have been received by the manufacturer for evaluation.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the screw of the spine clamp was outworn.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The clamp was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The returned clamp is intact and fully functional per design.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPINE CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9537929
Report Number1723170-2020-00003
Device Sequence Number2340787
Product Code OLO
UDI-Device Identifier00763000205300
UDI-Public00763000205300
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734715
Device Catalogue Number9734715
Device Lot Number181010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1